Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Excessive hair loss, dandruff present. Problem reoccurs on stopping mintop. Homeopathy treatment will be helpful?

I am a male,age 24. I am suffering from hair loss since 6years. In that period of time when i was moving my fingers in my hair dandruff was there and around 1000 s of hairs were falled 1day when i was doing coconut oil massage and than after hair loss started, each and every day 100 or more falling of hair get started , I have started mintop 10% and 5% treatment for around 1 and a 1/2 year and a medicine such as follihair and finax 1mg ,regrowth of hair of 10% was there but after stoppage of use the hair loss started again, still i have dandruff and using danket shampoo but still there is dandruff and hair loss is in routine (I am at 6th stage of hairloss as doctor has told me,my upper portion has some slite hair but my backmiddle and front hair is being falled) ,please suggest me about using the anti dandruff shampoo and a good medicine.I am now thinking of a treatment of homeopathy using SBL s arnica shampoo and medicine R89 drops will it be helpfull for my hair regrowth?? please give your reply as soon possible
Asked On : Mon, 19 Nov 2012
Answers:  4 Views:  729
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Dear patient,
Don't get panic!First the basic cause should be rulled out.The hair loss is relateed many other things.According to ayrveda Simhanad guggule 3tabs thrice a day with dadimadya/sukumara/amlakyadi ghritam is very benificial in such conditions.Avoid fast food,hypertension,lazziness,excessive drinking water etc.This will solve all your present hair problems for ever.Thanks
Answered: Thu, 29 Nov 2012
I find this answer helpful
Homeopath Dr. Neeraj Gupta's  Response
Thanks for posting your query.
Here are some general treatment measures which you can follow:

1) Provide complete rest and avoid overhead activities.
2) Avoid to take some anti inflammatory ,antifungal lotion after consulting your doctor.
3)wash of your hair daily ,even donot apply any oill on your head due to fungal infection worse.
have you itching on head with dandruff?what is colour of dandruff ?
you can take homeopathic medicine Psorinum 1M one dose only in pudiya.than tell me your ans for further treatment.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr Mrs Neeraj gupta
Answered: Tue, 20 Nov 2012
I find this answer helpful
Homeopath Dr. Rooma Ramnani's  Response
Hello mitesh.24jain,
welcome to the healthcaremagic community,
dandruff and hairfall is a vicious cycle, until u clear both u cant get rid of either. your hairfall could be hereditary or due to dietary errors.
coming to ur query of shampoo for dandruff, advise u to use a mild anti-dandruff shampoo like dove. (i m not promoting dove , but it is the mildest i know). but what u need to remember is u cant get rid of dandruff by just using the anti-dandruff agent once. for this u will have to use the anti-dandruff shampoo forever that's y i said use a mild one. second thing is the method of using an anti-dandruff shampoo. generally people apply the shampoo and wash off. but an anti-dandruff shampoo needs minimum of 20 minutes to work on and kill the dandruff :) so method is to apply the shampoo on ur scalp like an oil then massage the shampoo lightly on ur scalp and keep it for 20 minutes. then wash it off with water. ur dandruff will be visibly reduced in just one wash(irrespective of which shampoo u use) while doing so u might experience mild itching on ur scalp but that's normal.
now that U WILL GET DANDRUFF FREE IN THREE OR FOUR WASHES, does not mean u will stop using the shampoo, dear continue using it every-time u wash hair. advisable to wash hair atleast every 3rd day :)
and for your hairfall, suggest u the homoeopathic medicine weisbanden 200 two times a day for a week .
regarding ur query using SBL's arnica shampoo, my experience says never use herbals shampoos for dandruff scalp, it aggravates sometimes. instead u can use jaborandi oil of SBL.
hope this clears ur query.
Please accept my answer in case there are no further queries.
Good luck, take care,
Dr. Rooma Ramnani (
Healthcaremagic community
Answered: Sun, 25 Nov 2012
I find this answer helpful
Ayurveda Specialist Dr. Munish Sood's  Response it hair loss or hair fall ?
2. according to Ayurveda it is due to excessive pitta in persons nature, are you short tempered, gets irritated easily, have a stressful life style?
3. any family history?
4. any thyroid abnormality, hormonal problem, emotional/physical stress, protein loss, excessive intake of oily and sweet foods?
5. any exposure to severe cold and use of hard shampoos?
6. dandruff is just a symptom so rule out the cause first.
7. take nutritious diet with Zinc,sulphur,iron, vitamin B complex and essential fatty acids.
8. avoid junk and oily food along with vitamin A, as excess of vit.A leads to hair loss.
9. take more of green vegetables,protein,salad,milk,sprouts.
10. application of fenugreek seeds mixture and Brahmi oil on scalp are effective modalities.
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor